Facebook Pixel
EmpowHER Guest

Citalopram and Tranquilene.

By Anonymous December 1, 2016 - 4:08pm
Rate This

So I have been taking the herbal supplement "Tranqueline" for a few weeks now, and my therapist just prescribed me Citalopram on top of that. I would like to know if it is safe to take the two medications together and whether or not I need to worry about the risk of Seretonin Syndrome at all.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Anxiety Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!